On the dispensability of public randomization in discounted repeated games
Drew Fudenberg and
Journal of Economic Theory, 1991, vol. 53, issue 2, 428-438
References: Add references at CitEc
Citations: View citations in EconPapers (43) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: On the Dispensability of Public Randomization in Discounted Repeated Games (1987)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:53:y:1991:i:2:p:428-438
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().